Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 317, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2011, 5:16 PM CDT for Butler County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 15, 2011, 5:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Butler County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 5:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 339 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS53 KLMK 152216
SVRLMK
KYC031-152245-
/O.NEW.KLMK.SV.W.0317.110615T2216Z-110615T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 545 PM CDT
* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WELCOME...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
HULDEVILLE AND MONFORD...
BROOKLYN AND GRANCER...
LOVE...
JETSON AND VINEYARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3740 8663 3732 8648 3731 8647 3726 8645
3718 8656 3719 8657 3719 8663 3733 8672
TIME...MOT...LOC 2217Z 303DEG 19KT 3732 8665
WIND...HAIL 60MPH 1.00IN
$$
SCHOETTMER2 follow-up statements
620
WWUS53 KLMK 152228
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM CDT WED JUN 15 2011
KYC031-152245-
/O.CON.KLMK.SV.W.0317.000000T0000Z-110615T2245Z/
BUTLER KY-
528 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN BUTLER COUNTY...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GRANCER...MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VINEYARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3735 8662 3738 8661 3732 8648 3731 8647
3726 8645 3718 8656 3719 8657 3719 8663
3731 8670
TIME...MOT...LOC 2228Z 301DEG 21KT 3729 8651
WIND...HAIL 60MPH 1.00IN
$$
SCHOETTMER791
WWUS53 KLMK 152246
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM CDT WED JUN 15 2011
KYC031-152256-
/O.EXP.KLMK.SV.W.0317.000000T0000Z-110615T2245Z/
BUTLER KY-
546 PM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY HAS
EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SOUTHERN
AND EASTERN BUTLER COUNTY.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3735 8662 3738 8661 3732 8648 3731 8647
3726 8645 3718 8656 3719 8657 3719 8663
3731 8670
TIME...MOT...LOC 2228Z 301DEG 21KT 3729 8651
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:46 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 15, 4:46 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 546 PM EDT WED JUN 15 2011 ...MESOSCALE UPDATE... THUNDERSTORMS CONTINUE TO INCREASE IN COVERAGE AND STRENGTH IN THE WESTERN PARTS OF THE CWA THIS AFTERNOON. SFC MESOANALYSIS REVEALS SFC COLD FRONT STILL WEST OF THE REGION WITH A NORTHWEST TO SOUTHEAST WARM FRONTAL BOUNDARY PUSHING EAST TOWARD THE I-65 CORRIDOR. TEMPERATURES ACROSS THE REGION ARE STARTING TO RISE AS THE WARM FRONT NOSES EASTWARD. SHOULD SEE TEMPS IN THE I-65 CORRIDOR JUMP ABOVE 80 HERE IN THE NEXT HOUR OR SO. MODERATE INSTABILITY WAS LOCATED ACROSS THE WESTERN SECTIONS OF THE FORECAST AREA. CURRENTLY SURFACE LIFTED INDICES HAVE REACHED -6 TO -7 DEG CELSIUS WITH CAPES NOW APPROACHING AROUND 2800-3000 J/KG. STORM RELATIVE HELICITY VALUES ARE STILL ON THE LOW SIDE IN THE 0-1KM LAYER WITH VALUES LESS THAN 100 M2/S2. HOWEVER EXPANDING THE LAYER TO NEAR 3KM AND VALUES ARE INCREASING ABOVE 125 M2/S2. WITH EFFECTIVE BULK SHEAR ABOVE 40KTS...CERTAINLY HAVE ENOUGH FOR SUPERCELL DEVELOPMENT. AS SUCH...WE'RE STARTING TO SEE THAT ALREADY IN THE WESTERN PARTS OF THE CWA. IN ADDITION...STRONG SPEED SHEAR WITH AROUND 40KTS AT 850HPA AND 50-60KTS AT 500HPA WILL RESULT IN A SHEAR PROFILE FAVORING SPLITTING SUPERCELLS. CONSEQUENTLY...THE RIGHT MOVERS WILL BE THE ONES TO WATCH FOR POTENTIAL TORNADIC DEVELOPMENT OVER THE NEXT FEW HOURS. LATEST EXPERIMENTAL HIGH RESOLUTION LMK WRF MODEL INDICATES CONTINUED CONVECTIVE DEVELOPMENT ACROSS SOUTHERN ILLINOIS AND WESTERN KY OVER THE NEXT COUPLE OF HOURS. MOST INTENSE INSTABILITY AND STRONG STORMS LOOK TO REMAIN SOUTHWEST OF A LINE FROM DUBOIS COUNTY INDIANA TO RUSSELL COUNTY KENTUCKY. ADDITIONAL STORMS ACROSS CENTRAL ILLINOIS WILL AFFECT PORTIONS OF SOUTHERN INDIANA AND NORTH-CENTRAL KENTUCKY LATER THIS EVENING. INSTABILITY HERE IS NOT AS GREAT DUE TO BEING LOCATED ON THE COOL SIDE OF THE WARM FRONT. HOWEVER INSTABILITY WILL LIKELY INCREASE AS WARM FRONT SURGES EASTWARD LEADING TO AN INCREASED POTENTIAL OF STRONGER STORMS THROUGH THE EVENING HOURS. .SHORT TERM (TONIGHT AND THURSDAY)... CURRENTLY...A SFC LOW SPINNING OVER WISCONSIN IS EXTENDING ITS WARM FRONT SOUTH-SOUTHEASTWARD ACROSS IL AND INTO WRN KY...WHERE TEMPS EAST OF THIS ARE IN THE 60S AND LOW 70S...AND TEMPS WEST ARE IN THE 80S AND EVEN LOW 90S WITH LIFTED INDICES IN THE -3 TO -7 DEGREE CELSIUS RANGE. THE SYSTEM/S COLD FRONT EXTENDS SOUTHWESTWARD THRU IL AND INTO SERN MISSOURI. STORMS ARE DEVELOPING ALONG THE COLD FRONT IN CENTRAL IL...AS WELL AS ALONG A MOISTURE BOUNDARY NEAR THE TN/KY BORDER. THINK THE COMPLEX TO THE SOUTH WILL HOG MOST OF THE DEEPER MOISTURE BUT SCATTERED CONVECTION IS STILL EXPECTED TO DEVELOP WITHIN THE SMALL WARM SECTOR AND ALONG THE COLD FRONT TO OUR WEST. SINCE MOST OF THE ACTIVITY WILL BE ISOLATED TO SCATTERED...WILL STICK WITH CHC POPS THE REST OF THE DAY WITH THE HIGHEST SOUTH. ANY STORM THAT DOES MAKE IT INTO OUR CWA IN THE WARM SECTOR COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE 12Z NMM-WRF SEEMS TO HAVE AN OKAY HANDLE ON THE CURRENT SITUATION...AS WELL AS THE NEXT FEW HOURS. WILL FOLLOW THIS MODEL MOSTLY...WHICH ENDS POPS SHORTLY AFTER SUNSET. TAPERED POPS QUICKLY FROM WEST TO EAST BY MIDNIGHT...LEAVING SLIGHT CHC POPS OVER THE EASTERN CWA AFTER 06Z. OVERNIGHT...WINDS SHOULD WEAKEN ENOUGH OVER THE SOUTH WITH CLEARING SKIES THAT SOME FOG COULD FORM NEAR SUNRISE THURSDAY. FOR NOW IN THE GRIDS...WILL KEEP FOG MENTIONED IN THE RIVER VALLEYS/TYPICAL FOG-PRONE AREAS. LOWS SHOULD DIP INTO THE 60S. TOMORROW...A WARM NORTHWEST FLOW WILL DOMINATE...WITH AN UPPER LEVEL DISTURBANCE DIVING SE ACROSS THE GREAT LAKES. WE SHOULD WARM UP NICELY INTO THE 80S/NEAR 90 DEGREES OVER THE SW AHEAD OF THIS FEATURE...WITH SKIES REMAINING MOSTLY SUNNY. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THURSDAY NIGHT - SUNDAY NIGHT... AN UNSETTLED WEATHER PATTERN WILL TAKE SHAPE THROUGH THE WEEKEND. THE OHIO VALLEY WILL BE LOCATED ON THE PERIPHERY OF SOUTHERN CONUS RIDGE...WHICH WILL PROVIDE NORTHWEST FLOW ALOFT WITH A SLOW NORTHEASTWARD MOVING WARM FRONTAL BOUNDARY AT THE SURFACE PARALLELING THE FLOW ALOFT. THE LATEST PROBABILISTIC AND DETERMINISTIC MODELS INDICATE THE WARM FRONT WILL STRETCH ACROSS THE FORECAST AREA FRIDAY THROUGH SUNDAY. GIVEN THIS POSITION...AND THE SLOW MOVEMENT OF THIS FRONTAL BOUNDARY...EXPECT A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEKEND. PRECIPITATION CHANCES WILL GREATLY DIMINISH BY SUNDAY NIGHT. HIGH TEMPERATURES WILL BE IN THE MID AND UPPER 80S FRIDAY. THE MAJORITY OF THE FORECAST AREA APPEARS TO BE ON THE WARM SIDE OF THE FRONTAL BOUNDARY BY SATURDAY AFTERNOON...WHICH WILL MEAN TEMPERATURES NEAR OR SLIGHTLY ABOVE 90 SATURDAY. EXPECT TEMPERATURES TO BE A FEW DEGREES WARMER SUNDAY AFTERNOON AS THE WARM FRONT MOVES A LITTLE FURTHER NORTHEAST. HIGHS WILL GENERALLY RANGE IN THE LOW TO MID 90S. OVERNIGHT LOWS GENERALLY IN THE UPPER 60S TO LOW 70S ARE ANTICIPATED. MONDAY - WEDNESDAY... THE WARM FRONT WILL NOW BE NORTHEAST OF THE FORECAST AREA AND HIGH PRESSURE ALOFT WILL STRENGTHENING ACROSS THE SOUTHEASTERN CONUS. EXPECT SOUTH-SOUTHWEST WINDS...DRY CONDITIONS AND HOT TEMPERATURES THROUGH AT LEAST TUESDAY. HIGH TEMPERATURES IN THE LOWER 90S WILL BE COMMON...WITH OVERNIGHT LOWS IN THE LOWER 70S. BY LATE TUESDAY NIGHT...AN UPPER-LEVEL TROUGH AND ASSOCIATED SURFACE LOW PROGRESSING EASTWARD THROUGH THE MID/UPPER MISSISSIPPI VALLEY WILL APPROACH THE OHIO VALLEY. THIS WILL BRING A RETURN OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WEDNESDAY...WITH TEMPERATURES RUNNING A FEW DEGREES COOLER THAN TUESDAY. && .AVIATION (18Z TAF ISSUANCE)... WARM FRONT PRECIP HAS PUSHED THROUGH THE SDF TERMINAL AND IS ALMOST THROUGH LEX AT THE MOMENT. SHRA/TSRA ARE CREEPING CLOSE TO SDF AND BWG...BUT THINK WILL JUST HAVE VCTS AND CB MENTIONED FROM NOW TIL 1830/1900Z AT BOTH OF THE TERMINALS. MORE SHOWERS AND STORMS SHOULD DEVELOP ALONG AN APPROACHING COLD FRONT LATER THIS AFTERNOON. HOWEVER...THE MAIN FOCUS SHOULD BE AROUND BWG OR FURTHER SOUTH INTO TN. WILL LIKELY KEEP SDF AND LEX DRY AND MAY CARRY A VCTS/CB MENTION IN AT BWG...AND CAN AMEND IF ANYTHING POPS UP ALONG THE FRONT FOR LATER THIS AFTERNOON. THE MVFR CIGS/VSBYS AT LEX SHOULD IMPROVE TO VFR SHORTLY...AND WILL KEEP ALL TERMINALS IN VFR THEREAFTER. THE ONLY EXCEPTION WOULD BE TO INSERT MVFR VSBYS INTO THE TAFS TOWARDS 12Z THURSDAY. WINDS AT SDF AND LEX SHOULD GENERALLY BE ERLY OR SERLY UNTIL THE WARM FRONT PUSHES THROUGH IF IT DOES. WINDS AT BWG WILL REMAIN OUT OF THE S OR SW. BEHIND THE COLD FRONT...WINDS WILL SHIFT AROUND TO THE W-NW AND WILL REMAIN LIKE THAT THROUGH THURSDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......MJ SHORT TERM.....AL LONG TERM......MJP AVIATION.......AL
Hazardous weather outlook, Jun 15, 2:45 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT WED JUN 15 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EDT WED JUN 15 2011 /245 PM CDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. THUNDERSTORMS HAVE DEVELOPED AHEAD OF AND ALONG AN APPROACHING COLD FRONT. AS THESE STORMS APPROACH THE AREA...A FEW COULD BECOME STRONG TO SEVERE LATER THIS EVENING...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR THIS WILL BE ACROSS CENTRAL KENTUCKY...MAINLY WEST OF I-65. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH THE WEEKEND AS A WARM FRONTAL BOUNDARY SLOWLY MOVES THROUGH THE OUTLOOK AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...AND DANGEROUS LIGHTNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE KENTUCKY. AL/MJP
In the hours before
Special weather statement, Jun 15, 11:36 AM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EDT WED JUN 15 2011
KYZ049-057-151700-
CLARK-MADISON-
1236 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINCHESTER...TO 6
MILES EAST OF RICHMOND...TO 8 MILES WEST OF SANDGAP...AND MOVING
EAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...SMALL PEA OR DIME
SIZE HAIL...AND GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
WINCHESTER...
GOFFS CORNER AND KIDDVILLE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 94 AND 98...AND INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3786 8402 3784 8401 3782 8408 3783 8411
3782 8412 3780 8408 3778 8410 3776 8409
3766 8410 3764 8413 3757 8410 3756 8416
3752 8421 3751 8426 3753 8435 3774 8430
3804 8428 3800 8401 3795 8398
TIME...MOT...LOC 1636Z 278DEG 37KT 3793 8415 3773 8413
3752 8417
ALSpecial weather statement, Jun 15, 4:28 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT WED JUN 15 2011
KYZ026-152200-
OHIO-
428 PM CDT WED JUN 15 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARTFORD...AND MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARTFORD...
DUKEHURST...
JINGO AND SANDEFUR CROSSING...
HORTON AND SULPHUR SPRINGS...
ROSINE AND MOUNT PLEASANT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3753 8703 3755 8667 3752 8666 3740 8666
3743 8701
TIME...MOT...LOC 2128Z 271DEG 26KT 3747 8694
SCHOETTMERSpecial weather statement, Jun 15, 4:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 544 PM EDT WED JUN 15 2011 KYZ024-152215- BRECKINRIDGE- 444 PM CDT WED JUN 15 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND STRONG WINDS... AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARDINSBURG...AND MOVING SOUTHEAST AT 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HARDINSBURG... KIRK... HARNED... KINGSWOOD AND WESTVIEW... LOCUST HILL AND SE REE... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. && LAT...LON 3778 8625 3762 8638 3775 8658 3784 8652 TIME...MOT...LOC 2144Z 293DEG 18KT 3777 8651 SCHOETTMER
Local storm report, Jun 15, 4:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 2 SW FORDSVILLE 37.62N 86.74W
06/15/2011 E0.75 INCH OHIO KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100870
LGLocal storm report, Jun 15, 4:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL FORDSVILLE 37.64N 86.72W
06/15/2011 E0.50 INCH OHIO KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN FORDSVILLE AND HARTFORD
&&
EVENT NUMBER LMK1100871
LGLocal storm report, Jun 15, 4:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 SSE DEANEFIELD 37.63N 86.80W
06/15/2011 E1.25 INCH OHIO KY TRAINED SPOTTER
SPOTTER ESTIMATED HAIL TO BE ABOUT HALF DOLLAR SIZED
&&
EVENT NUMBER LMK1100872
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:15 AM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 45 min |
| Jun 15, 4:19 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 26 min |
| Jun 15, 5:00 AM CDT | Special Weather Statement | LMK | Bullitt, Hardin, Meade | 45 min |
| Jun 15, 5:13 AM CDT | Special Weather Statement | LMK | Breckinridge, Grayson, Larue, Ohio | 32 min |
| Jun 15, 5:58 AM CDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 32 min |
| Jun 15, 6:32 AM CDT | Special Weather Statement | LMK | Hardin, Meade | 28 min |
| Jun 15, 6:58 AM CDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Jun 15, 7:01 AM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jun 15, 7:21 AM CDT | Special Weather Statement | LMK | Nelson, Washington | 24 min |
| Jun 15, 7:25 AM CDT | Special Weather Statement | LMK | Hardin | 35 min |
| Jun 15, 7:27 AM CDT | Special Weather Statement | LMK | Hart | 33 min |
| Jun 15, 7:37 AM CDT | Special Weather Statement | LMK | Boyle | 23 min |
| Jun 15, 7:50 AM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Jun 15, 8:01 AM CDT | Special Weather Statement | LMK | Larue | 14 min |
| Jun 15, 8:20 AM CDT | Special Weather Statement | LMK | Larue | 25 min |
| Jun 15, 8:35 AM CDT | Special Weather Statement | LMK | Hardin | 25 min |
| Jun 15, 8:44 AM CDT | Special Weather Statement | LMK | Adair | 31 min |
| Jun 15, 9:24 AM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby, Spencer | 36 min |
| Jun 15, 9:26 AM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 34 min |
| Jun 15, 9:35 AM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 25 min |
| Jun 15, 9:56 AM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 34 min |
| Jun 15, 10:01 AM CDT | Special Weather Statement | LMK | Clinton | 29 min |
| Jun 15, 10:23 AM CDT | Special Weather Statement | LMK | Boyle, Marion, Washington | 37 min |
| Jun 15, 10:36 AM CDT | Special Weather Statement | LMK | Lincoln | 24 min |
| Jun 15, 10:55 AM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 35 min |
| Jun 15, 11:04 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| Jun 15, 11:36 AM CDT | Special Weather Statement | LMK | Clark, Madison | 24 min |
| Jun 15, 4:17 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| Jun 15, 4:28 PM CDT | Special Weather Statement | LMK | Ohio | 32 min |
| Jun 15, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 32 min |
| Jun 15, 4:44 PM CDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 15, 5:39 PM CDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Jun 15, 5:44 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 31 min |
| Jun 15, 6:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 26 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 30 min |
| Jun 15, 6:34 PM CDT | Special Weather Statement | LMK | Hancock | 26 min |
| Jun 15, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 18 min |
| Jun 15, 6:53 PM CDT | Special Weather Statement | LMK | Allen, Warren | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.